# SDR SWAA2022030902691

- Difficulty date: June 1, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL CRACKED AT BS 312 + 8' LBL 42. / REMOVED; LOCATED; DRILLED; VERIFIED AND INSTALLED FWD WET AREA INTERCOSTAL STA. 312 + 8' LBL 42 I/A/W B737-700 BOEING DWG # 141A5400 SRM 51.40.02. P./N # 141A5410012 A TAG # A21333.
